# SDR 08FDEA04447

- Difficulty date: October 20, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA602213
- Condition: Gouged
- Location: Bs 1239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, STA 1239; BUTT LINE, 48R "2" GOUGES.  DAMAGE OUT OF LIMITS.  REMOVED DAMAGED SECTION IAW SRM 53-70-00.  FABRICATED REPAIR PARTS IAW SRM 53-70-00.  ALODINED & PRIMED IAW SRM 51-21-01.  INSTALLED REPAIR PART IAW SRM 53-70-00.
